Journal of Science of the Hiroshima University, Series A-I (Mathematics)

Asymptotic expansions of the distributions of test statistics in multivariate analysis

Yasunori Fujikoshi

Full-text: Open access

Article information

Source
J. Sci. Hiroshima Univ. Ser. A-I Math., Volume 34, Number 1 (1970), 73-144.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206138381

Digital Object Identifier
doi:10.32917/hmj/1206138381

Mathematical Reviews number (MathSciNet)
MR0268998

Zentralblatt MATH identifier
0208.20602

Subjects
Primary: 62.15

Citation

Fujikoshi, Yasunori. Asymptotic expansions of the distributions of test statistics in multivariate analysis. J. Sci. Hiroshima Univ. Ser. A-I Math. 34 (1970), no. 1, 73--144. doi:10.32917/hmj/1206138381. https://projecteuclid.org/euclid.hmj/1206138381


Export citation

References

  • [1] Anderson, T. W. (1946). The non-central Wishart distribution and certain problems of multivariate statistics. Ann. Math. Statist. 17 409-431.
  • [2] Anderson, T. W. (1958). An Introduction to Multivariate Statistical Analysis. Wiley, New York.
  • [3] Anderson, T. W. and Das Gupta, S. (1964). Monotonicity of the power functions of some tests of independence between two sets of variates. Ann. Math. Statist, 35 206-208.
  • [4] Bagai, O.P. (1965). The distribution of the generalized variance. Ann. Math. Statist. 36 120-130.
  • [5] Box, G.E.P. (1949). A general distribution theory for a class of likelihood criteria. Biometrika 36 317-346.
  • [6] Gonstantine, A.G. (1963). Some non-central distribution problems in, multivariate analysis. Ann. Math. Statist. 34 1270-1285.
  • [7] Constantine, A.G. (1966). The distribution of Hotelling's generalized §. Ann. Math. Statist. 37 215-225.
  • [8] Das Gupta, S., Anderson, T. W. and Mudholkar, G.S. (1964). Monotonicity of the power functions of some tests of the multivariate linear hypothesis. Ann. Math. Statist. 35 200-205.
  • [9] Fujikoshi, Y. (1968). Asymptotic expansion of the distribution of the generalized variance in the non-central case. J. Set. Hiroshima Univ. Ser. A-I 32 293-299.
  • [10] Hayakawa, T. (1969). On the distribution of the latent roots of a positive definite random symmetric matrix I. Ann. Inst. Statist. Math. 21 1-21.
  • [11] Herz, C. S. (1955). Bessel functions of matrix argument. Ann. of Math. S 474-523.
  • [12] Hill, G.W. and Davis, A. W. (1968). Generalized asymptotic expansions of Cornish-Fisher type. Ann. Math. Statist. 39 1264-1273.
  • [13] Hotelling, H. (1951). A generalized T test and measure of multivariate dispersion. Proc. Second Berkely Symp. Math. Statist. Prob., Univ. of California Press 23-42.
  • [14] Hsu, P.L. (1940). On generalized analysis of variance (I). Biometrika 31 221-237.
  • [15] Ito, K. (1956). Asymptotic formulae for the distribution of Hotelling's generalized Tl statistic. Ann. Math. Statist. 27 1091-1105.
  • [16] Ito, K. (1960). Asymptotic formulae for the distribution of Hotelling's Tl statistic. II. Ann. Math. Statist. 31 1148-1153.
  • [17] Ito, K. (1962). A comparison of the powers of two multivariate analysis of variance tests. Biometrika 49 455-462.
  • [18] James, A. T. (1954). Normal multivariate analysis and the orthogonal group. Ann. Math. Statist. 25 40-75.
  • [19] James, A. T. (1960). The distribution of the latent roots of the covariance matrix. Ann. Math, Statist. 31 151-158.
  • [20] James, Alan T. (1961). Zonal polynomials of the real positive definite symmetric matrices. Ann. of Math. 74 456-469.
  • [21] James, Alan T. (1964). Distributions of matrix variates and latent roots derived from normal samples. Ann. Math. Statist. 35 475-501.
  • [22] James, A.T. (1968). Calculation of zonal polynomial coefficients by use of the Laplace-Beltrami operator. Ann. Math. Statist. 39 1711-1718.
  • [23] James, G.S. (1954). Test of linear hypothesis in univariate and multivariate analysis when the ratios of the population variances are unknown. Biometrika 41 19-43.
  • [24] Lawley, D.N. (1938). A generalization of Fisher's z test. Biometrika, 30 180-187.
  • [25] Mikhail, M. N. (1965). A comparison of tests of the Wilks-Lawley hypothesis in multivariate analysis. Biometrika 52 149-156.
  • [26] Ogawa, J. (1956). On the Masuyama's correlation coefficient of vectors. Proc. Inst. Statist. Math. 4 53-60 (in Japanese).
  • [27] Pillai, K. C. S. (1953). On the distribution of the sum of the roots of a determinantal equation. Ann. Math. Statist. 24 495 (abstract).
  • [28] Pillai, K.C.S. (1955). Some new test criteria in multivariate analysis. Ann. Math. Statist. 26 117-121.
  • [29] Pillai, K.C.S. and Mijares, T. A. (1959). On the moments of the trace of a matrix and approximations to its distribution. Ann. Math. Statist. 30 1135-1140.
  • [30] Pillai, K.C.S. and Jayachandran, K. (1967). Power comparisons of tests of two multivariate hypotheses based on four criteria. Biometrika 54 195-210.
  • [31] Pillai, K.C.S. (1968). On the moment generating function of Pillai's V^ criterion. Ann. Math. Statist. 39 877-880.
  • [32] Posten, H. O. and Bargmann, R. E. (1964). Power of the likelihood-ratio test of the general linear hypothesis in multivariate analysis. Biometrika 51 467-480.
  • [33] Rao, C. R. (1948). Tests of significance in multivariate analysis. Biometrika 35 58-79.
  • [34] Roy, J. (1966). Power of the likelihood-ratio test used in analysis of dispersion. Multivariate Analysis, edited by P. R. Krishnaiah, Academic Press, New York. 105-127.
  • [35] Roy, S. N. (1957). Some Aspects of Multivariate Analysis. Wiley, New York.
  • [36] Seber, G. A. F. (1966). The linear hypothesis. Griffin, London.
  • [37] Siotani, M. (1957). Note on the utilization of the generalized Student ratio in the analysis of variance or dispersion. Ann. Inst. Statist. Math. 9 157-171.
  • [38] Siotani, M. (1968). Some methods for asymptotic distributions in the multivariate analysis. Mimeo Series No. 595 Univ. of North Carolina.
  • [39] Sugiura, N. and Fujikoshi, Y. (1969). Asymptotic expansions of the non-null distributions of the likelihood ratio criteria for multivariate linear hypothesis and independence. Ann. Math. Statist. 40 942-952.
  • [40] Sugiura, N. (1969). Asymptotic non-null distributions of the likelihood ratio criteria for covariance matrix under local alternatives. Mimeo Series No. 609 Univ. of North Carolina.
  • [41] Tsumura, Y. and Fukutomi, K. (1966). On the non-central distributions in multivariate analysis. (Reported in the Meeting of Math. Society of Japan. May, 1966).
  • [42] Wilks, S. S. (1932). Certain generalizations in the analysis of variance. Biometrika 24 471-494.